# SDR CA091215009

- Difficulty date: November 24, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) ENGINE WAS SHUTDOWN DUE TO LOW OIL PRESSURE WARNING.  MANUFACTURER WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.  (TC NR 20091215009)
